# SDR FDEA201201160204

- Difficulty date: January 16, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3L BETWEEN FR 57 AND 57 - 1 HAS 2 EA WORN SCALLOPS.  REMOVED CORROSION IAW SRM 51-74-10, AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REPAIRED DAMAGED SEAT TRACK IAW SRM 53-10-16.
